# SDR SWAA013119

- Difficulty date: November 18, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 53,016 hours, 52,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS178, RBL 17.1.                                R&R WEB PER SRM.
